Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a covariant differentiation process. paper II


Author: H. V. Craig
Journal: Bull. Amer. Math. Soc. 39 (1933), 919-922
DOI: https://doi.org/10.1090/S0002-9904-1933-05767-1
Part I: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 731--734
MathSciNet review: 1562761
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05767-1